# SDR DALA2024011800740

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,833 hours, 35,279 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Unknown
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: ER/A 614993-14AD ISSUED FOR LH MLG DOOR FWD HINGE. FOLLOW ON ACTION IS REQUIRED. C/A: PERFORM SECTION II EVERY 7700FC AFTER SECTION I. ASSOCIATED ER/A 14-614993 ADDED FOR AC 3258. (LP: 0156105")
